MathSciNet Relay Station
MathSciNet bibliographic data
MR2480551 60H15 (35Q53 35R60 60G46)
Denis, Laurent; Matoussi, Anis; Stoica, Lucretiu Maximum principle and comparison theorem for quasi-linear stochastic PDE's. Electron. J. Probab. 14 (2009), no. 19, 500–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement